A note on asymptotics and nonoscillation of linear q-difference equations

Řehák, Pavel: A note on asymptotics and nonoscillation of linear q-difference equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 12. pp. 1-12. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_012_001-012.pdf

Download (170kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 12
Page Range: pp. 1-12
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - lineáris
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. Jun. 13. 13:14
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42772

Actions (login required)

View Item View Item